# SDR UALA2010051301632

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 62,015 hours, 22,835 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 497-538 S14l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2EA LIGHTNING STRIKES DURING SCRIBE IQ.   DAMAGE FOUND AT FUSELAGE SKIN AT STA 497, STR 14L DUE TO LIGHTNING STRIKE. BS 538, STRINGER 14L. DAMAGE IS .250" IN LENGTH AND .075 BELOW LAP SEAM, BS 499 AND STRINGER 14L, DAMAGE IS .250"IN LENGTH, .063" BELOW STRINGER, FUSELAGE SKIN AT STA 497, STR 14L DUE TO LIGHTNING STRIKE, FUSELAGE SKIN AT STA 538.5, STR 14L DUE TO LIGHTNING STRIKE. 2 EA RPR LOCATION. CONT MFG REPAIR PIECES, FILLERS AND DOUBLERS, CONT BACK DRILLING. HAVE ALL MATERIALS & FINAL EVA APPROVAL*DOR*. REPAIRS INSTALLED.
